# SDR DALA2025082006224

- Difficulty date: August 16, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N126DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50045
- Aircraft time: 15,266 hours, 7,109 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK RBL 22 FR 74. REMOVED DAMAGED SEAT TRACK FROM PASSENGER CABIN RBL 22 BETWEEN FR 62 TO FR 74 AND REPLACED PER A220 ASRP BD500-A-J51-42-21- 00AAA-078A-A AND BOMBARDIER PL C01342701 REV-G. (LP# 1146804)
